MAUDE Adverse Event Report: VILEX, LLC VILEX STAINLESS STEEL LAG SCREWS; LAG SCREWS, STAINLESS

VILEX, LLC VILEX STAINLESS STEEL LAG SCREWS; LAG SCREWS, STAINLESS
Model Number S30-18S-11
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vilex received a call from the account manager on 05/06/2021 regarding an issue he experienced with a guide wire not being able to pass through the cannulated screw.The screw was received at vilex on 05/07/2021 with a note stating that there was an issue with the threads of the screw.No wire was returned with the screw for inspection.Vilex reached out to the account manager multiple times to complete an issue review form to obtain more knowledge about the incident.The account manager has yet to return the completed form.The screw was inspected by vilex quality control.Quality control evaluated the screw.The screw was able to advance as intended.Cannulation was inspected and wires were able to pass through the screw without issue.No other issues could be found.Vilex also reviewed complaints, non-conformances, and capa's from 2017 to present.No records were found for vilex stainless steel lag screw s30-18s-11.Should more information become available, vilex will file a supplemental report.
 
Event or Problem Description
Account manager stated a guide wire could not pass through the cannulated screw.

Brand Name
VILEX STAINLESS STEEL LAG SCREWS
Common Device Name
LAG SCREWS, STAINLESS
Manufacturer (Section D)
VILEX, LLC
111 moffitt street
mcminnville TN 37110
MDR Report Key11942519
Report Number1051526-2021-00003
Device Sequence Number4359220
Product Code HWC
UDI-Device Identifier00841731103420
UDI-Public00841731103420
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K991551
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS30-18S-11
Device Lot Number3170
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2007
Initial Report FDA Received Date06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1